Global solution to the 3D inhomogeneous nematic liquid crystal flows with variable density

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

2 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)5300-5332
Journal / PublicationJournal of Differential Equations
Volume264
Issue number8
Online published5 Jan 2018
Publication statusPublished - 15 Apr 2018

Abstract

In this paper, we investigate the global existence and uniqueness of solution to the 3D inhomogeneous incompressible nematic liquid crystal flows with variable density in the framework of Besov spaces. It is proved that there exists a global and unique solution to the nematic liquid crystal flows if the initial data (ρ0-1,u0,n0-e3) M(B p,13p-1(R3))×B p,13p-1(R3)×B p,13p(R3) with 1≤p<6, and satisfies. ρ0-1 M(B p,13p-1)+ u0 B p,13p-1+ n0-e3 B p,13p≤cfor some small c>0 depending only on p. Here M(B p,13p-1(R3)) is the multiplier space of Besov space B p,13p(R3). Using the Lagrangian approach in Danchin and Mucha (2012, 2013) is the key to our results.

Research Area(s)

  • Besov space, Global existence and uniqueness, Inhomogeneous nematic liquid crystal flows, Lagrangian approach